Special solutions of a functional equation

S. Czerwik

Annales Polonici Mathematici (1975)

  • Volume: 31, Issue: 2, page 141-144
  • ISSN: 0066-2216

How to cite


S. Czerwik. "Special solutions of a functional equation." Annales Polonici Mathematici 31.2 (1975): 141-144. <http://eudml.org/doc/266928>.

author = {S. Czerwik},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {141-144},
title = {Special solutions of a functional equation},
url = {http://eudml.org/doc/266928},
volume = {31},
year = {1975},

AU - S. Czerwik
TI - Special solutions of a functional equation
JO - Annales Polonici Mathematici
PY - 1975
VL - 31
IS - 2
SP - 141
EP - 144
LA - eng
UR - http://eudml.org/doc/266928
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.